Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date, and complete, but no guarantee is made to that effect. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
I have been receiving IVIG for nearly 9 yrs. At first, I used Gammunex with fairly mild side effects. Then my supplier insisted it was no longer available and put me on Gammagard that caused bad headaches, fatigue, pain and some nausea. I finally wrote to IG Living regarding how I could get back to Gammunex. They quickly responded that all I needed to do was have my doctor write an RX for "Gammunex Only" and that did it!! I do much better now. My premeds are 400 mg Ibuprofen, 25 Benadryl, 50 mg IV solu-cortef pre and post treatment. I also take my RX headache meds and pain meds as I also suffer from FM and chronic fatigue. I am doing much better now and no longer have to wipe out my schedule for a week after tx! Thank God for the resource of IG Living! I do have problems sleeping the first and often second night after tx that I am sure is due to the steroid. I just block out a few days to adjust and rest when I can. But, so much better than I did with Gammagard!!